My 10 yr. old son and 6 yr. old daughter began the med. process for their ADHD in May & June. In reguards to their accademic abilities it has been absolutley heaven sent for our family. Their abilities to focus and concentrate and apply what they have learned have sky rocketed and so has their confidence. But at their last doctor's visit I was warned that if their weight doesn't atleast stabalize they may not be able to continue with their meds. They have always been good sized kids ie... my daughter was always about the 98% for her height and about 80% for her weight... But ever since May & June they have both lost atleast a pound by every doctor's visit making both of them atleast 15 pounds less than what they should weigh now! That's a lot for children! I told the doctor that the meds. have been heaven sent and I wouldn't want them to have to stop but getting them to eat while on the meds. is very difficult. She told me to find what they like to eat no matter what it is and allow them to eat when ever they want. They also metabolize their long acting med. quickly so they have difficulty focusing for homework time so she gave me a short acting med. to give them right after school but warned that getting them to eat will become that much harder... Any advice???
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...